# SDR SWAA2024120658459

- Difficulty date: November 10, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 LOWER CORD OUTBOARD SIDE OF THE FROM SPAR AT RT HORIZONTAL STABILIZER 2024-680457<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 60007161486; DUE DATE: 06-SEP-25;[03] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 LOWER CORD OUTBOARD SIDE OF THE FROM SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 PARAGRAPH 4 FIGURE 205 A. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 LOWER CORD OUTBOARD SIDE OF THE FROM SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 PARAGRAPH 4 FIGURE 205 A.   RII ITEM  SEE INDIVIDUAL SIGN OFF BELOW.
